A maximum principle for frequency dependent selection

Sigmund, K. (1987). A maximum principle for frequency dependent selection. Mathematical Biosciences 84 (2) 189-195. 10.1016/0025-5564(87)90091-5.

Full text not available from this repository.


If the evolutionary game dynamics of a strategic model is a Shahshahani gradient, then so is the corresponding frequency dependent selection equation of the genetic model. In particular, a maximum principle is valid whenever the phenotypes are mixtures of two alternatives.

Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 11 Apr 2016 07:32
Last Modified: 27 Aug 2021 17:40
URI: https://pure.iiasa.ac.at/12554

Actions (login required)

View Item View Item